Alert archive / Ohio / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 48, NWS Cleveland, OH

May 1, 2025Ashtabula County, Geauga County, Lake County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at May 1, 2025, 3:54 PM EDT for Ashtabula County, Geauga County, Lake County, Ohio. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2025, 3:54 PM EDT (19:54 UTC)
Expired
May 1, 2025, 5:00 PM EDT
In force
66 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Ashtabula County, OH, Geauga County, OH, Lake County, OH

The radar

The Cleveland radar (KCLE), 98 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 4:28 PM EDTTSTM WND DMG3 Sw Jefferson, OHAshtabula County EMA reported trees down in the areas of Roaming Shores, Morgan Township, and Jefferson. Time estimated via radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 1, 1:22 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.9 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2025-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2025-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-168 J/kg
Mixed-layer LCL
1293 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

152 
WUUS51 KCLE 011954
SVRCLE
OHC007-055-085-012100-
/O.NEW.KCLE.SV.W.0048.250501T1954Z-250501T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
354 PM EDT Thu May 1 2025

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Northeastern Geauga County in northeastern Ohio...
  Northeastern Lake County in northeastern Ohio...
  Ashtabula County in northeastern Ohio...

* Until 500 PM EDT.

* At 354 PM EDT, a severe thunderstorm was located near Chardon,
  moving northeast at 35 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           damage to trees and power lines.

* Locations impacted include...
  Painesville, Ashtabula, Conneaut, Chardon, Geneva-On-The-Lake,
  Geneva, Madison, North Kingsville, Perry, Austinburg, Montville,
  Kingsville, Hartsgrove, Roaming Shores, Pierpont, North Perry,
  Thompson, Rock Creek, Edgewood, and Plymouth Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4168 8052 4156 8119 4176 8126 4185 8104
      4187 8090 4189 8082 4191 8080 4191 8077
      4192 8075 4192 8072 4198 8052
TIME...MOT...LOC 1954Z 237DEG 31KT 4164 8111 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Jaszka
2 follow-up statements
685 
WWUS51 KCLE 012021
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
421 PM EDT Thu May 1 2025

OHC007-055-085-012100-
/O.CON.KCLE.SV.W.0048.000000T0000Z-250501T2100Z/
Geauga OH-Lake OH-Ashtabula OH-
421 PM EDT Thu May 1 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR NORTHEASTERN GEAUGA...NORTHEASTERN LAKE AND ASHTABULA COUNTIES...

At 420 PM EDT, a severe thunderstorm was located near Ashtabula, 
moving northeast at 45 mph. Other severe storms were located near 
Perry and Roaming Shores and were also moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines.

Locations impacted include...
Painesville, Ashtabula, Conneaut, Geneva-On-The-Lake, Geneva,
Madison, North Kingsville, Perry, Austinburg, Montville, Kingsville,
Hartsgrove, Roaming Shores, Pierpont, North Perry, Thompson, Rock
Creek, Edgewood, Plymouth Center, and North Madison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4165 8122 4166 8123 4176 8126 4185 8104
      4187 8090 4189 8082 4191 8080 4191 8077
      4192 8075 4192 8072 4198 8052 4168 8052
      4158 8106 4165 8108
TIME...MOT...LOC 2020Z 231DEG 37KT 4181 8084 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Jaszka
090 
WWUS51 KCLE 012034
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
434 PM EDT Thu May 1 2025

OHC055-085-012044-
/O.CAN.KCLE.SV.W.0048.000000T0000Z-250501T2100Z/
Geauga OH-Lake OH-
434 PM EDT Thu May 1 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GEAUGA AND
NORTHEASTERN LAKE COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northeastern Ohio.

LAT...LON 4167 8092 4187 8091 4187 8090 4189 8082
      4191 8080 4191 8077 4192 8075 4192 8072
      4198 8052 4172 8052 4166 8065 4163 8077
TIME...MOT...LOC 2034Z 239DEG 34KT 4188 8065 

$$

OHC007-012100-
/O.CON.KCLE.SV.W.0048.000000T0000Z-250501T2100Z/
Ashtabula OH-
434 PM EDT Thu May 1 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR CENTRAL ASHTABULA COUNTY...

At 434 PM EDT, a severe thunderstorm was located over North
Kingsville, or near Conneaut, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect damage to 
         trees and power lines.

Locations impacted include...
Ashtabula, Conneaut, North Kingsville, Austinburg, Kingsville,
Roaming Shores, Pierpont, Rock Creek, Edgewood, Kelloggsville, and
Plymouth Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4167 8092 4187 8091 4187 8090 4189 8082
      4191 8080 4191 8077 4192 8075 4192 8072
      4198 8052 4172 8052 4166 8065 4163 8077
TIME...MOT...LOC 2034Z 239DEG 34KT 4188 8065 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Jaszka

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 3:34 PM EDT, 20 minutes earlier.

Area forecast discussion, May 1, 3:34 PM EDT, 20 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
334 PM EDT Thu May 1 2025

.SYNOPSIS...
With low pressure in the area tonight, a cold front will move
through the region Friday, with yet another area of low pressure
moving in from the southwest for the weekend, lingering into
early next week.

&&

.NEAR TERM /THROUGH FRIDAY NIGHT/...
Ongoing convective activity along a prefrontal trough across the CWA
this afternoon, moving eastward through northern OH and eventually
northwestern PA. A warm front has lifted through the region this
morning and early afternoon, bringing dewpoints into the 60F range
and temperatures in the upper 70s to around 80F. Destabilization
occurring downstream of the line of storms and do expect
strengthening further east.

On the synoptic scale, this activity is ahead of a cold front still
back in Illinois. Surface low near ORD will track northeastward,
remaining west of our CWA, and this will keep the cold front from
coming through tonight. Expecting most of the convection to subside,
but some low end POPs will still be carried into the tonight period.
Flow aloft remains southwesterly, and the upper trough over the
upper midwest will sink southward and gradually become cutoff
through the remainder of the near term period. Without much eastward
progression also due to a newly developed surface low further west,
the surface system will be slow to exit, and as such, will have
another chance for convection Friday. Despite the slow moving nature
of the cold front into and through the CWA for Friday, it will
eventually make its way through, and the convective risk will become
more focused on the southeastern zones of the CWA where the latest
SPC out look gives a marginal risk for severe thunderstorms. After
this threat, the upper level low cutting off over the mid
Mississippi Valley will generate yet another surface low, and renew
the POPs Friday night from south to north. These will have a lower
thunderstorm threat with them, but the active pattern will persist
into the short term.

Temperatures cooler Friday but still slightly above normal.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
Upper level low settling over the northern Ohio Valley will be the
primary weather driver through the short term period. The low will
bring in a steady stream of moisture from the south into the region
allowing for a cool and rainy weekend. Given the placement of low
and moisture plume, areas along and east of the I-71 corridor have
the highest potential to see upwards of 1 inch of rainfall this
weekend. A few hundred Joules of MUCAPE may enter from the southeast
so maintained the slight chance for thunderstorms on Sunday
afternoon and early evening. High temperatures will likely top out
in the upper 50s to near 60 degrees both Saturday and Sunday
afternoon. Overnight lows will dip into the mid 40s each night.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
The upper low will begin to move eastward through Tuesday night
with showers continuing early next week. Models begin to
diverge by Tuesday night with the progression of the upper low
with the Canadian and the ECMWF pushing the low quickly to the
northeast and the GFS keeping the upper low in the vicinity of
the Mid-Atlantic coast through mid-week. Temperatures will
gradually warm through the long term with highs approaching the
70s on Wednesday.

&&

.AVIATION /18Z Thursday THROUGH Tuesday/...
A line of thunderstorms is moving through northern Ohio and will
push into western Pennsylvania later this afternoon/evening.

Out ahead of these storms, winds are gusting out of the SSW to
30kts. Thunderstorm activity would likely see higher gusts. The
window for the thunderstorm activity to move through with the
primary line is 18-22Z. Some lingering convective activity in
its wake, and also forming out ahead of the line, should be
expected, but would be more isolated.

Ceilings ahead of the line of storms is generally FL050-080.
MVFR expected with the storms and CB included. Brief visibility
IFR with storms in the 15-20 minute window is also expected
with storm onset.

In the wake of a trailing cold front, winds will ease out of the
southwest to 10-15kts tonight into Friday, and ceilings will
come down to predominant MVFR FL010-020, but isolated IFR FL008
is also possible for a few hours.

Outlook...Non-VFR possible in periodic showers and
thunderstorms Friday through Monday, particularly in the
afternoon and evening hours.

&&

.MARINE...
Southerly winds 10-15 knots turn southwesterly by Friday morning as
a weak cold front moves south across the lake. Another cold front
will cross on Friday evening which will turn winds northerly while
decreasing to 10 knots or less. Generally northerly to northeasterly
winds hovering between 10 and 15 knots through Sunday. By early
Monday winds will favor a northeasterly direction as low pressure
lingers to the southwest. For now winds and waves look to remain
below small craft criteria through early next week.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...26
NEAR TERM...26
SHORT TERM...13
LONG TERM...13
AVIATION...26
MARINE...13/Saunders
Hazardous weather outlook, May 1, 3:50 PM EDT, 4 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
350 PM EDT Thu May 1 2025

OHZ010>014-020>023-030>033-038-047-089-PAZ001>003-022000-
Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Medina-Summit-Portage-
Trumbull-Ashland-Wayne-Stark-Mahoning-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
350 PM EDT Thu May 1 2025

...SEVERE THUNDERSTORM WATCH 203 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Thunderstorms are likely this afternoon and evening. A few storms
could be severe and contain damaging wind gusts, particularly along
and east of the I-71 corridor. An embedded tornado or two and
isolated instances of large hail also cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Showers and thunderstorms are possible Friday afternoon and evening
ahead of a cold front. There is a low probability that a storm or
two could be strong to severe with damaging wind gusts being the
primary threat, particularly along and east of the I-71 corridor.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS.

LEZ061-142>144-162>169-OHZ003-006>009-017>019-027>029-036-037-022000-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-
Wyandot-Crawford-Richland-Marion-Morrow-
350 PM EDT Thu May 1 2025

This Hazardous Weather Outlook is for Lake Erie, north central Ohio
and northwest Ohio.

.DAY ONE...This afternoon and tonight.

Thunderstorms are likely this afternoon and evening but the severe
threat has diminished.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Showers and thunderstorms are possible Friday afternoon and evening
ahead of a cold front. There is a low probability that a storm or
two could be strong to severe with damaging wind gusts being the
primary threat, particularly along and east of the I-71 corridor.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ145>149-022000-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
350 PM EDT Thu May 1 2025

...SEVERE THUNDERSTORM WATCH 203 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Thunderstorms are likely this afternoon and evening. A few storms
could be severe and contain damaging wind gusts, particularly across
the central and eastern basins of the lake. An embedded tornado or
two and isolated instances of large hail also cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Showers and thunderstorms are possible Friday afternoon and evening
ahead of a cold front. There is a low probability that a storm or
two could be strong to severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 1, 3:37 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
337 PM EDT Thu May 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     Hail             2 SSW Moreland Hills    41.42N 81.44W
05/01/2025  M0.50 Inch       Cuyahoga           OH   Public

&&

ARK
Local storm report, May 1, 3:43 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
343 PM EDT Thu May 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     Hail             University Heights      41.50N 81.54W
05/01/2025  M1.00 Inch       Cuyahoga           OH   Broadcast Media

&&

JS
Local storm report, May 1, 3:44 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
344 PM EDT Thu May 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     Hail             1 NW Solon              41.40N 81.46W
05/01/2025  E1.00 Inch       Cuyahoga           OH   Public

            Report from mPING: Quarter (1.00 in.).

&&

ARK
Local storm report, May 1, 3:45 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
345 PM EDT Thu May 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     Hail             1 SW Mayfield           41.54N 81.45W
05/01/2025  E1.00 Inch       Cuyahoga           OH   Public

&&

ARK
Local storm report, May 1, 3:51 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
351 PM EDT Thu May 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     Hail             Highland Heights        41.55N 81.48W
05/01/2025  M1.25 Inch       Cuyahoga           OH   Public

&&

ARK
Local storm report, May 1, 3:53 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Cleveland OH
353 PM EDT Thu May 1 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     Tstm Wnd Gst     2 SSW Green             40.92N 81.45W
05/01/2025  M58 MPH          Summit             OH   ASOS

            ASOS station KCAK Akron-Canton Regional
            Arpt.

0320 PM     Tstm Wnd Gst     3 E South Amherst       41.35N 82.18W
05/01/2025  M49 MPH          Lorain             OH   ASOS

            ASOS station KLPR Lorain Elyria.

&&

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 6:57 AM EDTSpecial Weather StatementCLEKnox33 min
May 1, 12:48 PM EDTSpecial Weather StatementCLEHancock42 min
May 1, 1:15 PM EDTSpecial Weather StatementCLEHancock, Wood, Wyandot30 min
May 1, 1:39 PM EDTSpecial Weather StatementCLECrawford, Lucas, Marion, Ottawa, Sandusky, Seneca and 2 more36 min
May 1, 2:12 PM EDTSpecial Weather StatementCLECrawford, Erie, Huron, Marion, Morrow, Richland and 2 more33 min
May 1, 2:18 PM EDTSevere Thunderstorm WarningCLECrawford, Erie, Huron, Lorain, Seneca42 min
May 1, 2:28 PM EDTSpecial Marine WarningCLE92 min
May 1, 2:41 PM EDTSevere Thunderstorm WarningCLEAshland, Crawford, Huron, Richland19 min
May 1, 2:53 PM EDTSpecial Weather StatementCLECuyahoga22 min
May 1, 2:56 PM EDTSevere Thunderstorm WarningCLEAshland, Cuyahoga, Erie, Huron, Lorain, Medina and 1 more49 min
May 1, 3:07 PM EDTSpecial Marine WarningCLE97 min
May 1, 3:13 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Lake, Summit47 min
May 1, 3:41 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lake, Lorain, Medina, Summit34 min
May 1, 3:49 PM EDTSevere Thunderstorm WarningCLEHolmes, Knox, Wayne41 min
May 1, 3:57 PM EDTSpecial Marine WarningCLE2 hr
May 1, 4:38 PM EDTSevere Thunderstorm WarningCLEAshtabula52 min
May 1, 4:56 PM EDTSevere Thunderstorm WarningCLEStark34 min
May 1, 5:25 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Stark, Trumbull50 min
May 1, 6:14 PM EDTSpecial Weather StatementCLETrumbull31 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.